Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography

Kohnert, Axel (2008) Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography. Albanian J. Math., 2 (3). pp. 221-227.

[img]
Preview
Text
046.pdf

Download (164kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:53
Last Modified: 06 Dec 2017 19:53
URI: http://kerkoje.com/id/eprint/179

Actions (login required)

View Item View Item